On dimensions of ecological economics
A recent paper (Ecological Economics 69, 2010, pp. 1604–1609) has addressed the issues of dimensional homogeneity of equations and non-linear transformations of variables in economic and ecological economic models. The authors argued that logarithmic transformation cannot be used when variables are dimensional, presented several examples of purportedly incorrect use in applied economics and ecological economics publications, and concluded that these applications “make no sense.”
When requesting a correction, please mention this item's handle: RePEc:eee:ecolec:v:75:y:2012:i:c:p:1-9. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.